MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS PLUS FLEXIBLE SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE OASYS PLUS FLEXIBLE SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48561051
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a single-use instrument exists in (b)(6) kits as a reusable item.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and no anomalies were found.There was no non-conformity found with the flexible shaft.
 
Event or Problem Description
It was reported that a single-use instrument exists in (b)(4) kits as a reusable item.

Brand Name
OASYS PLUS FLEXIBLE SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5721519
Report Number0009617544-2016-00232
Device Sequence Number489851
Product Code LXH
UDI-Device Identifier07613327271492
UDI-Public(01)07613327271492
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48561051
Device Lot Number12C690
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2016
Supplement Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1